# SDR IXXA2022060205

- Difficulty date: March 6, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N255CM
- Make and model: Boeing 767223
- Aircraft serial: 22316
- Aircraft time: 90,166 hours, 23,601 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Part number: 141T12246
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CHORD CORROSION
